Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Please clarify me for using of dulcolax laxative

Hi sir, I was affected by piles.i tried dulcolax tablet for avoid constipation.first i take weekly once i take the tablet. but nw without using this tablet i cant done my bowl movement.what should i do for normal defeaction. what is the side effects for continuous using of laxatives i use onely one tablet for evry day for easy defeaction. please clarify me for using of dulcolax laxative.
Asked On : Thu, 21 Jan 2010
Answers:  1 Views:  813
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

this is called laxative abuse so it takes some time for you to get it relieved from the laxative abuse and have normal stols. increase the fibre content by using more than 50 of your food with dietary fibres

Answered: Thu, 21 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor